# SDR R61A201908090828

- Difficulty date: August 9, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 29,521 hours, 22,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 9-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK -  INBOUND DMI FOR DENT FOUND FWD LH FUSELAGE SKIN BETWEEN FR9 AND FR11, STGR 17L AND 18L WITH FR10 DEFORMATION.  RECONTOURED AND INSTALLED NEW SHEAR CLIP ON DENT FUSELAGE SKIN BETWEEN FRAMES 9 AND 11 STGR 17L AND 18L REFER SRM 51-40-08 AND ETD-2018-170-126465. - FCS MAJOR REPAIR -
